MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. EPSTAR FIXED ELECTROPHYSIOLOGY CATHETER

BAYLIS MEDICAL COMPANY INC. EPSTAR FIXED ELECTROPHYSIOLOGY CATHETER
Model Number DCF-2-8-55-130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.A review of the device history record for the lot in question confirmed that all parts met manufacturing requirements prior to release.
 
Event or Problem Description
During a ventricular tachycardia ablation procedure using the epstar fixed electrophysiology catheter, sureflex steerable guiding sheet, terumo guide catheter and deca catheter, the procedure was aborted due to pericardial effusion requiring intervention.The patient was stabilized and eventually discharged.There is no evidence to suggest the baylis medical devices caused or contributed to the reported complications.However, as baylis devices were among the several devices used in the procedures, baylis medical has decided to submit this report.A separate medical device problem report has been submitted for the sureflex steerable guiding sheath.

Brand Name
EPSTAR FIXED ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
MDR Report Key10817140
Report Number9710452-2020-00033
Device Sequence Number2113851
Product Code DRF
UDI-Device Identifier00685447003748
UDI-Public(01)00685447003748(17)2110028(10)CFFA111019
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K183649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Model NumberDCF-2-8-55-130
Device Lot NumberCFFA111019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;